MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/pgmj.57.673.734

Медицинская библиотека · Postgraduate medical journal · 1981

Efficacy of peritoneal dialysis in severe thiazide-induced hyponatraemia.

Cundy T, Trafford J A

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A patient with severe thiazide-induced hyponatraemia (plasma sodium 99 mmol/l) is described, who had signs suggestive of cerebral oedema. Co-existent problems of cardiac and respiratory insufficiency were thought to make treatment with hypertonic saline hazardous. A 40-hr peritoneal dialysis successfully reversed both hyponatraemia and the associated cerebral signs, plasma sodium increasing at a rate of 0·83 mmol/hr. Peritoneal dialysis appears to be a safe and efficacious method of treating severe thiazide-induced hyponatraemia.

Для цитирования: Cundy T, Trafford J A. Efficacy of peritoneal dialysis in severe thiazide-induced hyponatraemia.. Postgraduate medical journal. 1981. DOI: 10.1136/pgmj.57.673.734.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.